Ask a doctor

Removing Teosyal from Tear Troughs?

I had deep tear troughs and chose to have Teosyal injected to fill them in. It has been 2 years and I have one bump in each trough where the filler had been injected.

I did see another doctor who suggested possibly injecting them to dissolve whatever could be left in there; but she also added that it could cause bruising and swelling and that by now it should be gone. I am not sure what to do as I really thought it would have disappeared by now.

Another doctor told me it could take up to 6 years because the filler counteracts with the natural fluids in the tear trough and it could take that long to completely dissolve. Please help!

Thank you.

Doctor Answers (1)

You can have an enzyme injected to each eye to dissolve the product.

+1
You can have an enzyme injected to each eye to dissolve the product. This is the last resort to this area as it can cause bruising and swelling. In addition this area is rather sensitive, the less irritation the better.


Without a photo it is difficult to judge appropriate treatment.


All the Best!


Toronto Plastic Surgeon
5.0 out of 5 stars 175 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.